On two- and three-element subsets of groups.

G.A. Freiman

Aequationes mathematicae (1981)

  • Volume: 22, page 140-152
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Freiman, G.A.. "On two- and three-element subsets of groups.." Aequationes mathematicae 22 (1981): 140-152. <http://eudml.org/doc/136869>.

author = {Freiman, G.A.},
journal = {Aequationes mathematicae},
keywords = {latin squares; finite groups},
pages = {140-152},
title = {On two- and three-element subsets of groups.},
url = {http://eudml.org/doc/136869},
volume = {22},
year = {1981},

AU - Freiman, G.A.
TI - On two- and three-element subsets of groups.
JO - Aequationes mathematicae
PY - 1981
VL - 22
SP - 140
EP - 152
KW - latin squares; finite groups
UR - http://eudml.org/doc/136869
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.